Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 232, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 9, 2011, 2:30 AM PDT. It took effect at Apr 9, 2011, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2011, 2:30 AM PDT (09:30 UTC)
- In effect from
- Apr 9, 2011, 3:00 PM PDT
- Expired
- Apr 10, 2011, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
945 WHUS76 KMTR 090930 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 230 AM PDT SAT APR 9 2011 PZZ530-091730- /O.NEW.KMTR.SC.Y.0232.110409T2200Z-110410T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 230 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WILL DEVELOP OVER THE SAN FRANCISCO BAY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-091730- /O.EXB.KMTR.SC.Y.0231.110409T2200Z-110410T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 230 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT WILL DEVELOP THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-091730- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 230 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-091730- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 230 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091730- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 230 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
166 WHUS76 KMTR 091529 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 829 AM PDT SAT APR 9 2011 PZZ570-092330- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 829 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-092330- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 829 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-092330- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 829 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-092330- /O.CON.KMTR.SC.Y.0231.110409T2200Z-110410T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 829 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-092330- /O.CON.KMTR.SC.Y.0232.110409T2200Z-110410T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 829 AM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT WILL DEVELOP OVER THE SAN FRANCISCO BAY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
272 WHUS76 KMTR 092114 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 214 PM PDT SAT APR 9 2011 PZZ545-100515- /O.NEW.KMTR.RB.Y.0019.110409T2114Z-110410T0300Z/ /O.CON.KMTR.SC.Y.0231.110409T2200Z-110410T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 214 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. * SEAS: 8 TO 10 FEET WITH A 10 SECOND PERIOD. * FIRST EBB: 0.6 KNOTS AT 10:02 TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-100515- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 214 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100515- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 214 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 10 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100515- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 214 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100515- /O.CON.KMTR.SC.Y.0232.110409T2200Z-110410T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 214 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
985 WHUS76 KMTR 100327 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 827 PM PDT SAT APR 9 2011 PZZ545-101000- /O.EXP.KMTR.RB.Y.0019.000000T0000Z-110410T0300Z/ /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 827 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. * SEAS: 8 TO 10 FEET WITH A 10 SECOND PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-101000- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 827 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-101000- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 827 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS 10 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-101000- /O.CON.KMTR.SC.Y.0231.000000T0000Z-110410T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 827 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: NORTHWESTERLY WINDS OF 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-101000- /O.CON.KMTR.SC.Y.0232.000000T0000Z-110410T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 827 PM PDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 10:30 PM PDT, 4 hours earlier.
Area forecast discussion, Apr 8, 10:30 PM PDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PDT FRI APR 8 2011
.DISCUSSION...AS OF 9:05 PM PDT FRIDAY...THE LATEST SATELLITE WATER
VAPOUR IMAGE IS SHOWING THE LOW PRESSURE SYSTEM...WHICH PASSED OVER
THE AREA TODAY...SLIDING SOUTH WITH ITS CENTER IN THE VICINITY OF
SAN LUIS OBISPO. KMUX DOPPLER RADAR IS SHOWING A DOWNWARD TREND IN
SHOWER ACTIVITY THIS EVENING WITH JUST ISOLATED SHOWER ACTIVITY
OVER SOUTHERN MONTEREY COUNTY. AS THE LOW DEPARTS SKIES SHOULD
BEGIN TO CLEAR OUT PROMOTING AMPLE RADIATIVE COOLING.
THE COOLEST TEMPERATURES ARE EXPECTED IN SOUTHERN MONTEREY AND SAN
BENITO COUNTIES. OVERNIGHT LOW TEMPERATURES WILL FALL TO THE MID
20S TO MID 30S IN THESE AREAS AND WILL RESULT IN PATCHY FROST
OVERNIGHT. THEREFORE HAVE ISSUED A FROST ADVISORY BEGINNING 11
PM THROUGH 8 AM SATURDAY MORNING. HIGH PRESSURE WILL BUILD OVER THE
FORECAST AREA SATURDAY AND WILL RESULT IN DRY CONDITIONS THROUGH
AT LEAST THE BEGINNING OF THE WEEK.
&&
.AVIATION...AS OF 10:30 PM PDT FRIDAY...RADAR AND SATELLITE ARE
SHOWING ANY SHOWER ACTIVITY NOW ALL BUT OUT OF THE AREA AS THE TROF
IS WELL TO THE SOUTH. CONDITIONS HAVE BECOME MUCH MORE STABLE AND
SKIES ARE MOSTLY CLEAR AT THIS TIME. DO NOT EXPECT ANY STRATUS
TONIGHT ANY CIGS THAT MIGHT FORM ON SATURDAY TO BE VFR LEVELS.
HIGH CONFIDENCE.
VICINITY OF KSFO...SAME AS ABOVE. HIGH CONFIDENCE.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...JUST PATCHY CLOUDS TONIGHT BUT VFR
CONDITIONS EXPECTED FOR SATURDAY WITH NORMAL AFTERNOON WEST TO
NORTHWEST WINDS. HIGH CONFIDENCE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT PIEDRAS BLANCAS 10 TO 60 NM.
...SCA...PT ARENA TO PT REYES 0 TO 10 NM.
...NPW...FROST ADVISORY...516 AND 518.
&&
PUBLIC FORECAST: LARRY
AVIATION/MARINE: WJKHazardous weather outlook, Apr 8, 9:28 PM PDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 928 PM PDT FRI APR 8 2011 CAZ516-518-100430- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 928 PM PDT FRI APR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...FRIDAY NIGHT TEMPERATURES IN THE MID 20S TO MID 30S EXPECTED TONIGHT WARRANT A FROST ADVISORY FOR THE OVERNIGHT HOURS UNTIL SHORTLY AFTER DAYBREAK SATURDAY MORNING. FROST WILL FORM AND COULD DAMAGE SENSITIVE OUTDOOR PLANTS. ALSO CONSIDER OUTDOOR PETS AND LIVESTOCK FOR ADEQUATE SHELTER FROM THESE COLD FROSTY CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF RAIN LATER SUNDAY AND THEN OVERNIGHT SUNDAY. DRIER WEATHER FOR MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:19 PM PDT | Frost Advisory | MTR | Monterey, San Benito | 10 hr |
| Apr 9, 2:14 PM PDT | Small Craft Advisory for Rough Bar | MTR | 6 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.